Open Access
Translator Disclaimer
July 2001 Large Deviations for a Brownian Motion in a Drifted Brownian Potential
Marina Taleb
Ann. Probab. 29(3): 1173-1204 (July 2001). DOI: 10.1214/aop/1015345601

Abstract

We derive a large deviation principle both quenched and annealed for a one-dimensional diffusion process in a drifted Brownian environment providing the continuous time analogue of what Comets, Gantert and Zeitouni recently establish for the random walk in random environment. A key-ingredient, Kotani’s lemma, allows us to compute the corresponding rate functions. The results are more explicit than in the discrete-time setting.

Citation

Download Citation

Marina Taleb. "Large Deviations for a Brownian Motion in a Drifted Brownian Potential." Ann. Probab. 29 (3) 1173 - 1204, July 2001. https://doi.org/10.1214/aop/1015345601

Information

Published: July 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1013.60058
MathSciNet: MR1872741
Digital Object Identifier: 10.1214/aop/1015345601

Subjects:
Primary: 60F10 , 60J60

Keywords: Diffusions in a random potential , large deviations

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.29 • No. 3 • July 2001
Back to Top